MAUDE Adverse Event Report: Stryker GmbH Gamma4 - RC Lag Screw D10.5x90mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH Gamma4 - RC Lag Screw D10.5x90mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660090S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Perforation (2001)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the primary surgery was performed on (b)(6)2025.The revision surgery was performed due to a cutout in the u-lug screw and damage to the u-blade.It was further confirmed that the u blade was broken.No further information was provided.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
Gamma4 - RC Lag Screw D10.5x90mm
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50061376
Report Number0008031020-2026-00913
Device Sequence Number9349845
Product Code HSB
UDI-Device Identifier07613327591804
UDI-Public07613327591804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number81660090S
Device Lot NumberK1DEDD8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale